# SDR CA951219101

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747475
- System (JASC): 2730 · Elevator Control System
- Part: Bracket
- Part number: 65B848545
- Condition: Worn
- Location: Elev Cable
- Part time: 22,462 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING "D" CHECK FOUND THE PRIMARY ELEVATOR CABLE E1A NOT FITTED TO ITS PULLEY AT STN 1310. CABLE HAS CUT ITS WAY THROUGH THE PULLEY FRAME ASSEMBLY BOTH FORWARD AND AFT OF THE PULLEY. BOTH PULLEY AXLEBOLT AND CABLE GUIDE BOLT FITTED AND STILL SEALED WITH THE BOEING PRODUCTION SEAL. PARTS REPLACED.
